# SDR AALA201709229014

- Difficulty date: September 18, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051320000
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FRAME SHEAR TIE BETWEEN STRINGERS 40R AND 41R AT FRAME 33.  REPLACED SHEAR TIE IAW SRM 51-73-11.
